MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device under evaluation.Upon completion of evaluation, a follow-up report will be submitted to fda.
 
Event or Problem Description
User facility reported: a male patient, age (b)(6) years, undergoing a coronary angio for a non-st-elevation myocardial infarction (nstemi), had a coronary dissection during a coronary angio.There were no clinical symptoms.The event resulted in prolongation of hospitalization.The patient recovered.Recovery date was not provided.
 
Additional Manufacturer Narrative
The acist angiographic injection system, model cvi, (b)(4), was returned to acist on 25 january 2018.The injector system was functionally tested and met the pre-established specifications.There was no evidence of device malfunction based on the data from the analysis of the injector system.The instructions for use have been reviewed and no inadequacies were identified with regard to warnings, contraindications, and the directions/conditions for the use of the device.User training was provided by the (b)(4) importer's senior clinical specialist in november 2017 during device installation.On 31 january 2018 and 1 february 2018, the (b)(4) importer's senior clinical specialist visited the user facility for in-service follow-up training.Based on the investigation, there is no evidence of device malfunction related to this event and no inadequacies related to the device labeling/instructions for use or training.The cause of this event is inconclusive.This report is considered closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key7261507
Report Number2134243-2018-00004
Device Sequence Number1455143
Product Code DXT
UDI-Device Identifier40841716101418
UDI-Public(01)40841716101418(11)170921
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCVI
Device Catalogue Number014657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR
Patient Weight83